Hi, I’ve been on IVIG for most of the last three years, with nothing but the std side effects.
Before my last round of infusions I had an iodine contrast venogram. Because I followed hospital protocol (npo for 12 hours) I was very dehydrated prior to the procedure. But I had scheduled it a full week before the next round, and I didn’t note any problems.
I had the first infusion (40 gms Gamunex) on Monday, and second round on Wednesday. On Thursday night my urine turned a cloudy dark red. The rainbow of scary colors continued for several days. However, testing shows significant blood even though the appearance is normal.
At the moment infusions are delayed pending some answers. Actually, I’m waiting for an appt w. a nephrologist.
I’m curious if anyone else has had this problem and, more importantly, if any remedy has been proposed. Thanks!
Viewing 0 reply threads
You must be logged in to reply to this topic.
Privacy & Cookies Policy
Necessary cookies are absolutely essential for the website to function properly. This category only includes cookies that ensures basic functionalities and security features of the website. These cookies do not store any personal information.